# SDR FDEA201603040847

- Difficulty date: March 4, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,274 hours, 12,532 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Gouged
- Location: Clg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG PILLOW BLOCK, RT MATTING STRUCTURE, FWD & AFT HOLE BORES HAVE GOUGES.  REMOVED GOUGES IAW SRM 53-40-14-2R.  MINOR REPAIR.
